Category : Support Group Q & A

General Support Group Q & A

Depakote (Divalproex Sodium) Side Effects, Ratings, and Patient Comments

Earlier this week, I posted on my Facebook page asking for reviews on Depakote (Divalproex Sodium). The feedback was overwhelming with over 20 comments posted.

From all the other reviews I’ve read, Depakote did received mixed reviews. What’s more interesting is when you do a search on Google for “Depakote”, you’ll find a lot of mixed reviews too. For example, the average rating given to Depakote is 3.0/5. Next, based on 23015 reviews, here’s the top 7 side-effects reported…

Read More
General Support Group Q & A

Cymbalta (Duloxetine) Side Effects, Ratings, and Patient Comments

Earlier this week, I posted on my Facebook page asking for reviews on Cymbalta (Duloxetine). The feedback was overwhelming with over 20 comments posted.

From all the other reviews I’ve read, Cymbalta did received mixed reviews. What’s more interesting is when you do a search on Google for “Cymbalta”, you’ll find a lot of negative reviews. For example, the average rating given to Cymbalta is 2.7/5. Next, based on 2357 reviews, here’s the top 5 side-effects reported…

Read More
General Support Group Q & A

Seroquel And Seroquel XR Side Effects, Ratings, and Patient Comments

Earlier this week, I posted on my Facebook page asking for reviews on Seroquel and Seroquel XR (quetiapine). The feedback was overwhelming with over 30 comments posted. When I was first diagnosed with bipolar disorder, I was prescribed this medication for a short period before switching to Wellbutrin. The side-effects on Seroquel were too much for me to handle. You can read about my experience here.

From all the other reviews I’ve read, it seems Seroquel isn’t compatible with too many people. What’s more interesting is when you search in Google for “Seroquel”, you’ll find a lot of negative reviews. For example, the average rating given to Seroquel is 3/5, and Seroquel XR is 3.2/5. Next, based on 1432 reviews, here’s the top 5 side-effects reported…

Read More
General Support Group Q & A

Abilify and Weight Gain – The Most Common Side Effect

Last week, I posted a question both in the BipolarDigest Community and on my Facebook page. I wanted to know how many people taking Abilify experienced either weight gain or weight loss. The connection between Abilify and weight gain is nothing new. Ever since I started to research this medication, I’ve read complaints about how Abilify causes massive weight gain. For example, 715 patient reviews found that the #1 side effect associated with Abilify is weight gain. When a summary was put together on the side effects, here are the top 5 side-effects (complaints):

Read More
Support Group Q & A

What Does a Mixed Episode Feel Like…Help Please.

I have been newly diagnosed and wondering what a mixed episode feels like. I know when I’m depressed because I am very down and don’t feel like doing anything. I also know there is some anxiety, but don’t think it’s high enough to be completely manic. I guess I just don’t know so wondering if you guys can tell me what a mixed episode feels like when bipolar.

Read More
Support Group Q & A

What Are the Symptoms of a Depakote Overdose?

I’ve been on Depakote 750mg for over 15 years and this medication has changed my life for the better. However, for some, it hasn’t been a good experience at all. This can be expected when taking different medications because your body will react differently to some than others. The problem happens when doctors try to push the medication too much by increasing the dosage instead of trying an alternative one. For example, doctors need to start you off at a low dose to get the medication into your blood. They should take this time to see how well you react to the medication. If you react well, the dose will be left as is, however, if you do not show improvement, then they’ll increase the dose. But, I believe there needs to be a limit to how much the doctors can increase the dose of any medication before stopping and trying an alternative instead.

Anyways, everyone is different and I’ve heard of doses up to 2250mg for some. These same people complained about muscle cramps, weight gain, decreased appetite and vomiting. You can read the user reviews on Depakote Divalproex in our community.

Read More
Support Group Q & A

I Feel Like I Can’t Do Anything Right

For the longest time, I’ve been feeling like I can’t do anything right. When I say anything, I mean almost all aspects of my life seem hard to do right. I can’t drive right and communicate effectively with others. Many days, I feel like I can’t think straight and wonder why my family and friends put up with me. I’m posting this hoping I can find some support and know if anyone else feels the same way. Any tips to help me feel more confident?

Posted by: mammu

Read More
Support Group Q & A

I’m Feeling Suicidal Today…Need Help.

Posted by: tassar93

Today I’m feeling suicidal and am hearing voices telling me to kill myself. What if the voices are right? What should I do?

Read More
Support Group Q & A

Does Hypo Mania Mean I’m Normal Again?

Posted by: xoblessed

Today I woke up in the morning and did something I haven’t in a long time. I cleaned every square inch of my kitchen and bathroom. I also cleaned by entire room. I live at home with other siblings so we all share the chores, and even though it wasn’t my day to clean, I still did it. I feel so good about it too. 🙂

I don’t feel depressed at all or any more, but I don’t think I’m manic or hypomanic either. I should tell you that I was recently diagnosed with Bipolar I and started taking my medication about 2 weeks ago. So, my question is do you think the medication has made me “normal” again and is this the way I’m supposed to feel when the medication has kicked in? I’m very new to being bipolar and still trying to understand it?? 🙁

Read More
Support Group Q & A

I Need Help With Risperdal (Risperidone) Side Effects…Any Suggestions?

Posted in community by: forgivealways

I just started to take Risperdal. It was prescribed for sleep, and I’m getting very dizzy since being on this medication. It’s helping with my sleep, but the constant dizziness is bothering me. I thought that maybe it was because of my allergies, but after the antihistamines didn’t help, I’m suspecting it’s because of the Risperdal.

Has anyone else experienced heavy dizziness after starting this medication and how long did this last?

Read More
1 2